# SDR J7SA201806191001

- Difficulty date: June 11, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N405FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010009
- Aircraft time: 1,662 hours, 1,131 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Failed
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE FAULT & LEFT BRAKE FAULT ILLUMINATED DURING APPROACH.  LEFT BRAKE FELT NORMAL AND RIGHT BRAKE FELT DEGRADED DURING LANDING ROLL OUT.  R & R THE LT OBD BRAKE SHUTOFF VALVE. LEAK AND OPS CHECKED GOOD.
